# SDR SIMA20240125002

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 22,578 hours, 14,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LH FLIGHT CREW EMERGENCY FLASHLIGHT REQUIRES NEW BATTERY. FOUND IAW PS2 CHECK.-C/A-RAR AFT LH EMERGENCY FLASHLIGHT BATTERY IAW AMM 33-51-01. OPS CHECK GOOD.
